An embedding theorem for real analytic spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 3, pp. 415-426
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1979_4_6_3_415_0,
author = {Acquistapace, F. and Broglia, F. and Tognoli, A.},
title = {An embedding theorem for real analytic spaces},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {415--426},
year = {1979},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 6},
number = {3},
mrnumber = {553792},
zbl = {0426.32001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_3_415_0/}
}
TY - JOUR AU - Acquistapace, F. AU - Broglia, F. AU - Tognoli, A. TI - An embedding theorem for real analytic spaces JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1979 SP - 415 EP - 426 VL - 6 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_3_415_0/ LA - en ID - ASNSP_1979_4_6_3_415_0 ER -
%0 Journal Article %A Acquistapace, F. %A Broglia, F. %A Tognoli, A. %T An embedding theorem for real analytic spaces %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1979 %P 415-426 %V 6 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_3_415_0/ %G en %F ASNSP_1979_4_6_3_415_0
Acquistapace, F.; Broglia, F.; Tognoli, A. An embedding theorem for real analytic spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 6 (1979) no. 3, pp. 415-426. http://geodesic.mathdoc.fr/item/ASNSP_1979_4_6_3_415_0/
